Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

What is remedy for pain, burning sensation in breast after mastectomy, radiation which doesnot respond to panadol, antibiotics?

I have taken out the right side of my breast after the operation I had radiation about 8 times now since the operation was performed last year from this year about 3 months I am having a burning sensation in the breast and and sometime it pains a lot I have consulted my doctors they have given me some anitbiotics & was asked take with either panadin or 2 panadols but I have not got over the pain still what they say it will be there for some time what do you suggest me dng
Asked On : Tue, 2 Apr 2013
Answers:  2 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
General & Family Physician 's  Response
Hello,
thanks for posting your query.
You have got radiation burns due to repetitive radiotherapy. First degree radiation burn may simply go away after a couple of days, without even treatment. Second degree burns may show blisters and are more painful, may take a month to heal. Make sure your skin is not blacken and charred, which can be a sign of higher degree.
Usually over the counter pain killer, burn ointments and antibiotics are used. You can use ibuprofen for pain and use burn ointment Topicure.
If burning sensation persist then visit your doctor.
Hope it helps.
Take Care!
Answered: Wed, 3 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

General & Family Physician Dr. Sunil 's  Response
Hello,
thanks for posting your query.
You have got radiation burns due to repetitive radiotherapy. First degree radiation burn may simply go away after a couple of days, without even treatment. Second degree burns may show blisters and are more painful, may take a month to heal. Make sure your skin is not blacken and charred, which can be a sign of higher degree.
Usually over the counter pain killer, burn ointments and antibiotics are used. You can use ibuprofen for pain and use burn ointment Topicure.
If burning sensation persist then visit your doctor.
Hope it helps.
Take Care!
Answered: Wed, 3 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor